# SDR AALA20180416010

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 52,036 hours, 21,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149A811829
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  CORROSION ON THE FLOORBEAM ANGLE,  BS 947.5, RBL 10. INSTALLED NEW FLOORBOARD SUPPORT BRACKET ASSEMBLY.
